American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] David B. Chandler, Peter Sin and Qing Xiang. The invariant factors of the incidence matrices of points and subspaces in $\operatorname{PG}(n,q)$ and $\operatorname{AG}(n,q)$. Trans. Amer. Math. Soc. 358 (2006) 4935-4957. MR 2231879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Esther Beneish. Failure of Krull-Schmidt for invertible lattices over a discrete valuation ring. Proc. Amer. Math. Soc. 134 (2006) 1869-1873. MR 2215113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuanyang Zhou. Morita equivalences between some blocks for $p$-solvable groups. Proc. Amer. Math. Soc. 133 (2005) 3133-3142. MR 2160174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shigeo Koshitani and Naoko Kunugi. Blocks of central $p$-group extensions. Proc. Amer. Math. Soc. 133 (2005) 21-26. MR 2085148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Boltje and Burkhard Külshammer. A generalized Brauer construction and linear source modules. Trans. Amer. Math. Soc. 352 (2000) 3411-3428. MR 1694281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Norihiko Minami. Hecke algebras and cohomotopical Mackey functors. Trans. Amer. Math. Soc. 351 (1999) 4481-4513. MR 1487626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen M. Gagola. A note on $G$-invariant forms . Proc. Amer. Math. Soc. 123 (1995) 3301-3304. MR 1291768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gary Thompson. Subgroup rigidity in finite-dimensional group algebras over $p$-groups . Trans. Amer. Math. Soc. 341 (1994) 423-447. MR 1132878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerald Cliff and Alfred Weiss. Summands of permutation lattices for finite groups . Proc. Amer. Math. Soc. 110 (1990) 17-20. MR 1027091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michel Broué. On Scott modules and $p$-permutation modules: an approach through the Brauer morphism . Proc. Amer. Math. Soc. 93 (1985) 401-408. MR 773988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Harvey I. Blau. On $p$-adic congruence of some class functions on a finite group . Proc. Amer. Math. Soc. 92 (1984) 485-486. MR 760930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1